# SDR WVER2018021511

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 35,874 hours, 28,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313565
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333.00 LOWER FRAME SECTOR, STR 26R - 25R, CORRODED BEYOND REPAIRABLE LIMITS. REPLACED FRAME SECTOR IAW REO 670-53-21-799 REV-A, DATED 2016-11-27.
